中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
学科主题: Mathematics, Applied
题名:
a finite difference non-matching domain decomposition algorithm for the parabolic equation
作者: Wang Ting ; Rui Hongxing
关键词: parabolic equation ; domain decomposition algorithm ; finite difference ; non-matching grid ; parallel
刊名: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
发表日期: 2010
卷: 87, 期:11, 页:2480-2492
收录类别: sci,acm
部门归属: Rui, Hongxing Shandong Univ, Sch Math, Jinan 250100, Peoples R China. Wang, Ting CAS, Inst Software, Parallel Comp Lab, Beijing, Peoples R China.
语种: 英语
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/9652
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
a finite difference non-matching domain decomposition algorithm for the parabolic equation.pdf(471KB)----限制开放-- 联系获取全文

Recommended Citation:
Wang Ting,Rui Hongxing. a finite difference non-matching domain decomposition algorithm for the parabolic equation[J]. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2010-01-01,87(11):2480-2492.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Wang Ting]'s Articles
[Rui Hongxing]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Wang Ting]‘s Articles
[Rui Hongxing]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace